American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Daniel Blasi Babot. Heisenberg uniqueness pairs in the plane. Three parallel lines. Proc. Amer. Math. Soc. 141 (2013) 3899-3904.
Abstract, references, and article information   
View Article: PDF

[2] Marius Mitrea. On Dahlberg's Lusin area integral theorem . Proc. Amer. Math. Soc. 123 (1995) 1449-1455. MR 1239801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. G. Ramm. On completeness of the products of harmonic functions . Proc. Amer. Math. Soc. 98 (1986) 253-256. MR 854028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Diaz. A Runge theorem for solutions of the heat equation . Proc. Amer. Math. Soc. 80 (1980) 643-646. MR 587944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1